Overdose Reversal Kit
$ 65.00 $ 98.95
Naloxone Overdose Reversal Kit is used help save lives and fight the opioid and heroin overdose epidemic. Narcan kit contains the naloxone nasal prefilled syringe. Naloxone is a opioid antagonist used to reverses the effects of opioid and heroin overdoses by blocking the receptors in the brain that cause the opioids for 30-90 minutes. Naloxone also with all types of opioids including heroin and prescription pain pills like morphine, codeine, oxycodone, methadone and Vicodin.
In response to the growing surge of people struggling with an addiction to heroin and other prescription drugs, U.S. Attorney General Eric Holder is calling for all first responders to be equipped with the life-saving drug called Naloxone, which reverses opioid drug overdoses. When administered during an opioid overdose Naloxone will combat the effects that the opioids have on the brain, bringing the individual back to life within just 2-5 minutes.
Mountainside Medical Equipment is proud to introduce the Naloxone First Responders Kit, which comes preassembled with all of the supplies that emergency responders would need to safely administer Naloxone. Since emergency responders are usually among the first on the scene, equipping them with Naloxone will enable them to provide lifesaving assistance much quicker than if the patient had to wait until getting to a hospital to receive treatment, which might be too late for it to be effective.
- - Used to reverse opioid drug overdoses and save lives
- - Safe, easy to administer, and fast-acting
- - FDA approved
- - Complete kit containing all the supplies needed for administering Naloxone
- - Assembled in a brightly colored soft pouch with a zipper closure
- Clearly labeled as a Naloxone Kit using big, bold lettering that is easy to read
- - Administering Naloxone during an opioid overdose will revive the individual within about 2-5 minutes, sending them directly into the withdrawal phase
- - Approved by the FDA for treating and preventing drug overdoses
- - Won’t cause harm if administered to someone who isn’t overdosing on opioids
- - Safe for use with people of all ages, races, and backgrounds
- - Helps reduce the number of deaths caused by opioid drug overdoses
- - Includes all of the supplies that are needed to safely administer Naloxone
- - Conveniently assembled in a brightly colored soft pouch that is easy to spot with a quick glance
- - Clearly labeled as a Naloxone Kit to prevent being mistaken as something else during emergency situations
- - Pouch zips closed to prevent items from falling out and getting lost
- - Pouch also has a convenient carbineer that can be used to clip the kit in a location that is easily accessible during emergencies
**Please note that the effects of the Naloxone will wear off after 60-90 minutes of being administered. Once the Naloxone wears off it is likely that the individual will resume suffering from their overdose again, which can cause them to re-lose consciousness and stop breathing again. Therefore, it is extremely important to make sure that the individual receives proper medical care as soon as possible after the administration of Naloxone.
- These all-inclusive kits are perfect for emergency responders to keep on hand where they will be readily available in situations involving drug overdoses. The kits are small and compact enough to keep in a ‘go bag’, backpack, vehicle console, and much more.
- Approved by the FDA for treating and preventing drug overdoses, Naloxone is an opioid antagonist that will quickly and effectively reverse the effects of opioid drug overdoses caused by the use of:
- - Heroin
- - Morphine
- - Oxycodone (Oxycontin)
- - Methadone
- - Hydrocodone (Vicodin)
- - Codeine
- - And other prescription pain medications
**Please note that Naloxone is an opioid antagonist. It will not work to prevent overdose deaths that are caused by using other types of drugs, such as benzodiazepines like Xanax, Klonopin and Valium, bath salts, cocaine, methamphetamines or alcohol.
Each Kit Includes:
- - One 2 ml Naloxone/needless luer-lock syringe
- - One mucosal atomization device
- - One pair of nitrile gloves
- - One CPR Face Shield
- - A use documentation card
- An educational insert
Tips for Administering Naloxone:
- - Naloxone should be administered as soon as possible after noticing that an individual has lost consciousness, is no longer responding, or has shallow breathing
- - Administer Naloxone according the instructions on the enclosed educational inserts and wear the nitrile gloves to help protect yourself
- - After administering Naloxone, use the enclosed CPR Face Shield to perform rescue breathing until the drug kicks in, reawakens the individual, and they resume breathing on their own (which should occur within 2-5 minutes of administering the Naloxone)
- - Get the individual to the hospital as soon as is possible. When the individual reawakens they will immediately start experiencing withdrawal symptoms and once the Naloxone wears off (which usually occurs after 30-90 minutes) the overdose symptoms are likely to return and the individual could stop breathing and lose consciousness again
- Use the included use documentation card to document when and where the kit was used, who it was used by, and to note any other pertinent information
Distributor: Mountainside Medical Equipment
Product number: MME02
Unfortunately there has been a drastic increase in the occurrence of drug overdoses in recent years, which reiterates the importance of making sure that all emergency responders are equipped with the tools they need to be able to reverse drug overdoses and save more lives.
Ensure that your staff has the means to prevent opioid drug overdoses by ordering the Naloxone First Responders Kits for Emergency Responders today. Orders can be made using our conveniently easy to use website or by calling us at 1-888-687-4334 to speak with one of our friendly and experienced Medical Supply Associates and place an order by phone.Narcan Naloxone Kits for Federal, State and Local Agencies
Overdose Reversal Kit TagsBuy Narcan | Drug overdose deaths | Heroin | MAD300 | Naloxone | Naloxone Kit | Naloxone Overdose Kit | Narcan | Narcan nasal spray | no-paypal | Opioid overdose | Overdose | save lives | stop overdoses with narcan |
You also Viewed
have not received it yet... please send survey back in a couple days please